# SDR 9902989610

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Temp Light
- Condition: Illuminated
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND THE FLIGHT WAS RETURNED TO BNA.  AIRCRAFT LANDED WITHOUT INCIDENT.  PROBLEM COULD NOT BE DUPLICATED ON GROUND.  NO LEAKS WERE FOUND IN TAIL AREA.  AIRCRAFT RETURNED TO SERVICE.
